Skip to main content

Noncommutative manifolds from Graph and k-Graph C*-algebras

Journal Article


Download full-text (Open Access)

Abstract


  • Sent hard copy evidence to Library 11/2/10.

Publication Date


  • 2009

Citation


  • Pask, D., Rennie, A. & Sims, A. (2009). Noncommutative manifolds from Graph and k-Graph C*-algebras. Communications in Mathematical Physics, 292 (3), 607-636.

Scopus Eid


  • 2-s2.0-70350588989

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=10576&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3240

Number Of Pages


  • 29

Start Page


  • 607

End Page


  • 636

Volume


  • 292

Issue


  • 3

Place Of Publication


  • http://www.springerlink.com/content/5354175212m79130/fulltext.pdf

Abstract


  • Sent hard copy evidence to Library 11/2/10.

Publication Date


  • 2009

Citation


  • Pask, D., Rennie, A. & Sims, A. (2009). Noncommutative manifolds from Graph and k-Graph C*-algebras. Communications in Mathematical Physics, 292 (3), 607-636.

Scopus Eid


  • 2-s2.0-70350588989

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=10576&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3240

Number Of Pages


  • 29

Start Page


  • 607

End Page


  • 636

Volume


  • 292

Issue


  • 3

Place Of Publication


  • http://www.springerlink.com/content/5354175212m79130/fulltext.pdf